I want to stop using Ativan, what should I do?

For five years I was taking 3 mg ativan every night before bed .. the advice of a psychiatrist, I decided to stop .. I got a situation I take a quarter mg every night (parallel I take before bedtime 1,500 mg of GABA) .. Now I trying to sleep without the pill (Im try for two and half hours to sleep) only after I take the quarter mg I manage to sleep .. I need advice how to stop this pill
Thank you very much





This Question Is Open to Answers -Post Your Comment Below

2
Doctor Answers And General Comments : (both members and visitors can post)

avatar
2 Comment threads
0 Thread replies
1 Followers
 
Most reacted comment
Hottest comment thread
2 Comment authors
docc4youDr Mahaveer Recent comment authors
  Subscribe  
Notify of
Dr Mahaveer
Member
Dr Mahaveer

hi
your body has become dependant on this tablet and you need de addiction. this has to be done gradually to avoid withdrawal symptoms. initially start on a replacement therapy, try taking a similar drug with low does, and then gradually lower the doses till its brought to minimum.
thanks

shw12
Member
shw12

HI
TAPER THE DOSES OF ATIVAN GRADUALLY . IF YOU TAKE 1 TABLET PRESENTLY..THEN LOWER IT TO HALF TABLET FOR FEW DAYS..THEN SWITCH TO HALF TABLET ON ALTERNATE DAYS AND THEN TWICE WEEKLY.LIKEWISE YOU CAN SLOWLY GET RID OF THE TABLET